# SDR V0XD20170309017

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 33,646 hours, 24,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN BS 517-533 CORRODED.  REPAIRED IAW  SRM 53-00-03, 51-42-06, 51-42-21, 51-42-13, 51-21-11, 51-25-16, 51-25-06, AND AMM 51-21-01.
